Puffy Cheeks after Kybella. Jelly skin. Any suggestions?
I can't tell from your pictures what it is that you are concerned about in your cheeks. The cheek skin is normally lax and can be pulled outward like you are showing when you pull on your cheeks. On the side that you are not pulling, your cheek contour looks normal. Kybella is approved for use only in the submental neck area and the tissue will often feel blobby and gelatinous for at least 3 to 4 weeks after treatment. I don't know if you are just having a prolonged response in your cheeks or not, but I would wait another couple of months before doing anything else.
Non-operative skin tightening with SkinTyte or Exilis is an option at that point.
Kybella is not FDA approved for the cheeks. I would definitely consult an expert to evaluate the area. If you need to improve volume you could consider Sculptra or Voluma for the area. Please consult an expert. Best, Dr. Green
Thanks for your question and photos. Kybella is FDA-approved for submental fullness, the area under the chin. After the Kybella treatment, swelling or bruising are a few of the side effects. If you are looking to add volume in the cheek area, then Voluma would be a good option. Please be sure to visit a board certified plastic surgeon or a certified nurse injector.
Cheek Augmentation With Fillers, Fat, Sculptra, Implants
Cheeks can be improved with fillers, sculptra, fat and skin tightening. If you are concerned and want a permanent improvement bellafill or implants can be used. Best, Dr. Emer.
Thanks for the question. Kybella is FDA approved for treatment of submental fat. It is new to the market and any off label use should be done with caution as there is not any good data on results, complications and outcomes. I would either stick with your injector or find another injector in your area that has experience with Kybella.
Puffy Cheeks after Kybella
Kybella is FDA approved for fat underneath the chin. Some physicians are using it in an off-label manner on other areas. Caution should be advised with any new product, and you should see a physician who is an expert in facial aesthetics. Having Kybella injected into areas of the face could change contours or dimensions in a negative way. It is difficult to predict or gauge a reponse generally based upon photos. Consult with an expert in injectables.